The simplification of singularities of Lagrangian and Legendrian fronts

Daniel Álvarez-Gavela

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We establish a full h-principle (C0-close, relative, parametric) for the simplification of singularities of Lagrangian and Legendrian fronts. More precisely, we prove that if there is no homotopy theoretic obstruction to simplifying the singularities of tangency of a Lagrangian or Legendrian submanifold with respect to an ambient foliation by Lagrangian or Legendrian leaves, then the simplification can be achieved by means of a Hamiltonian isotopy.

Original languageEnglish (US)
Pages (from-to)641-737
Number of pages97
JournalInventiones Mathematicae
Volume214
Issue number2
DOIs
StatePublished - Nov 1 2018
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The simplification of singularities of Lagrangian and Legendrian fronts'. Together they form a unique fingerprint.

  • Cite this